Rotors of Variable Regular Polygons.

Michael Goldberg

Elemente der Mathematik (1966)

  • Volume: 21, page 25-28
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Goldberg, Michael. "Rotors of Variable Regular Polygons.." Elemente der Mathematik 21 (1966): 25-28. <>.

author = {Goldberg, Michael},
journal = {Elemente der Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {25-28},
title = {Rotors of Variable Regular Polygons.},
url = {},
volume = {21},
year = {1966},

AU - Goldberg, Michael
TI - Rotors of Variable Regular Polygons.
JO - Elemente der Mathematik
PY - 1966
VL - 21
SP - 25
EP - 28
KW - metric geometry, convex geometry, integral geometry
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.